# SDR DALA2024111811016

- Difficulty date: November 16, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 92,676 hours, 39,127 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 0654 -FCNT/DE- DUE TO TRAILING EDGE FLAP DISAGREE ON APPROACH. CORRECTIVE ACTION: REPLACED NUMBER 2 FSEU AND LEFT SLAT POSITION TRANSMITTER.
